Projective limits of state spaces II. Quantum formalism

Beitrag in einer Fachzeitschrift

Details zur Publikation

Autorinnen und Autoren: Lanery S, Thiemann T
Zeitschrift: Journal of Geometry and Physics
Jahr der Veröffentlichung: 2017
Band: 116
Seitenbereich: 10-51
ISSN: 0393-0440


After discussing the formalism at the classical level in a first paper (Lanery, 2017), the present second paper is devoted to the quantum theory. In particular, we inspect in detail how such quantum projective state spaces relate to inductive limit Hilbert spaces and to infinite tensor product constructions (Lanery, 2016, subsection 3.1) [1]. Regarding the quantization of classical projective structures into quantum ones, we extend the results by Okolow (2013), that were set up in the context of linear configuration spaces, to configuration spaces given by simply-connected Lie groups, and to holomorphic quantization of complex phase spaces (Lanky, 2016, subsection 2.2) [1]. (C) 2017 Elsevier B.V. All rights reserved.

FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


Lanery, S., & Thiemann, T. (2017). Projective limits of state spaces II. Quantum formalism. Journal of Geometry and Physics, 116, 10-51.

Lanery, Suzanne, and Thomas Thiemann. "Projective limits of state spaces II. Quantum formalism." Journal of Geometry and Physics 116 (2017): 10-51.


Zuletzt aktualisiert 2018-17-07 um 05:23